Differential and Integral Equations

A boundary value problem whose jumping nonlinearity is neither smooth nor Lipschitzian

Nguyên Phuong Các

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 3 (1993), 643-653.

Dates
First available in Project Euclid: 4 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370378434

Mathematical Reviews number (MathSciNet)
MR1202562

Zentralblatt MATH identifier
0803.35054

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 47H15 47N20: Applications to differential and integral equations 49R05: Variational methods for eigenvalues of operators [See also 47A75] (should also be assigned at least one other classification number in Section 49)

Citation

Các, Nguyên Phuong. A boundary value problem whose jumping nonlinearity is neither smooth nor Lipschitzian. Differential Integral Equations 6 (1993), no. 3, 643--653. https://projecteuclid.org/euclid.die/1370378434


Export citation